# SDR AALA20140524007

- Difficulty date: May 24, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 48,139 hours, 22,886 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Spring
- Condition: Broken
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TUS CREW REPORTED FLAPS WOULD NOT EXTEND BEYOND 23 DEGREES ON APPROACH. EMERGENCY DECLARED FLIGHT LANDED TUS WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE. FOUND SEQUENCE MECHANISM SPRING BROKEN.  REPLACED SPRING & FLAP CONTROL VLV.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
